Aa
Aa
A
A
A
Close
Avatar universal

Upset stomach cause by viagra?

Hello All,

I have been taking generic viagra (bluechew) for about 9 months. About 3 months ago I started getting really upset stomach, bloating, and a little diarrhea. I went on Pepcid ac, pantoprazol, and now my doc prescribed nexium. These meds work for a few weeks then stop working. I am now wondering if my stomach issues start over every time I take another bluechew pill (which is only once every few weeks).

Has anyone else had stomach issues with viagra or generic sildenafil?
0 Responses
Have an Answer?

You are reading content posted in the Gastroenterology Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem